i am taking birth control pills my brith control pills are called.......tri-cyclen 28day pill
i am also taking apo-citalopram 20 gram but only half the pill my doctor is not sure what the depresstion pill well do to my birth control
me and my huby would like to know if my anti depresstion pills are missing with my birth control...
If you & your husband are not trying to have children, and thus the B.C. pills, until your anti-depressants kick in, I would use a "rubber" along with your BC pill.
Meanwhile, while you're doing that, I would ck out the internet site that is put out by the makers of your anti-depressant (apo-citalopram or "citalopram") and look under the medicine's description. Pharmaceutical companies normally have a long list of side-effects and contradictions for all the meds they distribute and they list them on their packaging & also on their internet site.
Then after you do the research yourself, ask the consulting nurse for your Doctor, (or your Doctor, or his/her nurse), if you should be worried about the effectiveness of your BC pill while on your anti-depressant.
As I understand , birth control pills are not 100% effective anyhow, no matter what. So if you most definetely do not want to have children, plz keep this fact in mind. Granted, the B.C. pill is a good method of birth control, still, there have been cases of women getting pregnant on them. Rare but true.
(PS: I'm not a Doctor, just a poster on this Forum).
It's your doctor's job to know how this will affect your BC pills. I assume it wasn't prescribed by a psychiatrist? I can't see how they would affect your BC pills, but then I'm not a doctor. WellB has given you some good advice. But it irritates me that you would have to do this!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.